Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Jackson, MS

February 1, 2015Madison Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 3:50 PM CST for Madison Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 1, 2015, 3:50 PM CST (21:50 UTC)
Expired
Feb 1, 2015, 4:30 PM CST
In force
40 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Madison Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 481 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
481 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS54 KJAN 012150
SVRJAN
LAC065-012230-
/O.NEW.KJAN.SV.W.0010.150201T2150Z-150201T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CST SUN FEB 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON PARISH IN NORTHEAST LOUISIANA...

* UNTIL 430 PM CST

* AT 350 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAKERS...AND
  MOVING EAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TENDAL AROUND 355 PM CST.
  TALLULAH AND AFTON AROUND 405 PM CST.

OTHER LOCATIONS IN THE WARNING INCLUDE RICHMOND...MOUND AND DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3230 9153 3232 9147 3236 9150 3236 9145
      3240 9148 3247 9148 3248 9111 3244 9105
      3244 9097 3235 9099 3234 9091 3237 9087
      3230 9092 3229 9098 3223 9098 3225 9118
      3222 9123 3221 9154 3224 9151 3225 9155
TIME...MOT...LOC 2150Z 267DEG 55KT 3233 9147

HAIL...1.00IN
WIND...60MPH

$$

GRG
2 follow-up statements
634 
WWUS54 KJAN 012208 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST SUN FEB 1 2015

LAC065-012230-
/O.CON.KJAN.SV.W.0010.000000T0000Z-150201T2230Z/
MADISON LA-
408 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON PARISH
UNTIL 430 PM CST...

AT 409 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALLULAH...AND
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MADISON
PARISH...INCLUDING THE FOLLOWING LOCATIONS...MOUND AND DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3233 9134 3248 9125 3248 9111 3244 9105
      3244 9097 3238 9100 3235 9098 3234 9091
      3237 9087 3230 9092 3229 9098 3223 9098
      3225 9118 3222 9123 3222 9145
TIME...MOT...LOC 2209Z 266DEG 51KT 3235 9116

HAIL...1.00IN
WIND...60MPH

$$

GRG
056 
WWUS54 KJAN 012218
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CST SUN FEB 1 2015

LAC065-012230-
/O.CON.KJAN.SV.W.0010.000000T0000Z-150201T2230Z/
MADISON LA-
418 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MADISON PARISH UNTIL 430 PM CST...

AT 418 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF TALLULAH...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOUND AND DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3248 9111 3243 9103 3244 9097 3238 9100
      3235 9099 3234 9091 3237 9087 3230 9092
      3229 9098 3223 9098 3225 9118 3222 9123
      3223 9131
TIME...MOT...LOC 2218Z 265DEG 44KT 3236 9107

HAIL...1.00IN
WIND...60MPH

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 1, 3:33 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015

.DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT
THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED
FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY
WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING
COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF
60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND
EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY
APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH
THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE
SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR
STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA
THIS AFTERNOON THROUGH MID EVENING.

THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH
SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE
NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES
AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON
MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A
COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE
AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID
20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING
CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN
AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH
HIGHS IN THE 50S.

BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO
LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE
WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF
I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE
ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND
MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE
PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS
OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE
EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE
SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER
AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN
POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS
THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL
HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE
WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH
WARMING TEMPERATURES BY SUNDAY./15/

&&

.AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG
A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND
EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN
VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS
DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING.
MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT
AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE
BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME
NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  34  42  26 /  92  70   4   0
MERIDIAN      67  35  46  25 /  96  96   6   0
VICKSBURG     70  34  43  24 /  94  45   2   0
HATTIESBURG   70  38  50  26 /  98  98   4   0
NATCHEZ       69  33  42  26 /  90  58   2   0
GREENVILLE    66  32  40  26 /  98  21   2   0
GREENWOOD     66  31  40  24 /  98  34   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CST SUN FEB 1 2015

ARZ074-075-MSZ018-019-025>039-021915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY
EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA.
A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL
TO PRODUCE WIND GUSTS UP TO 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Feb 1, 2:28 PM CST, 1 hour 22 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
      3308 9115 3303 9114 3302 9116 3299 9117
      3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172

GRG
Special weather statement, Feb 1, 2:48 PM CST, 1 hour 2 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
      3259 9194 3263 9193 3264 9193 3265 9192
      3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192

GRG
Local storm report, Feb 1, 3:06 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
02/01/2015                   MOREHOUSE          LA   TRAINED SPOTTER

            TREES DOWNED

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:28 PM CSTSpecial Weather StatementJANWest Carroll32 min
Feb 1, 2:48 PM CSTSpecial Weather StatementJANRichland32 min
Feb 1, 2:53 PM CSTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll37 min
Feb 1, 3:12 PM CSTSevere Thunderstorm WarningJANFranklin, Richland48 min
Feb 1, 3:27 PM CSTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll48 min
Feb 1, 4:48 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia57 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.